I am a 20-year-old, and I have frequent headaches, stomach aches, and sometimes a runny stomach. I do not take any medication except for Aspirin. What is the cause of this, and how can I stop the aches?
I can understand your concern. It would be best to get blood pressure monitoring and an ultrasound abdomen because high blood pressure can cause headaches, Aspirin can cause ulcers, and stomach ulcers can cause stomach pain. I hope that I have solved your query. I will be happy to help you further. I wish you good health. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days.
You said you are wearing -2.75 in the right and -3.75 in left. This is a ... Read full
.. suffering from constipation. Because of it, you have stomach pain below the breast on the left side with difficulty in depositing waste. When there is constipation, the waste does not get clear entirely from the bowel. This results in bowel enlarg... Read full
.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows:
Resting... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.